# SDR CA140714005

- Difficulty date: June 27, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bell 407
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 23088856
- Condition: Inoperative
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) FADEC SYS GENERATED A SERIES OF FAULT INDICATIONS IN FLIGHT, REF PHOTOS BELOW, ON 27, JUNE 2014, INDICATING A RAM FAULT CAUSING THE REVISIONARY GOVERNOR TO TAKE OVER CONTROL OF ENGINE GOVERNING.  THE ENGINE CONTINUED TO OPERATE NORMALLY, AND THE HELICOPTER LANDED IN A RELATIVELY REMOTE FARM LOCATION WITHOUT INCIDENT.  AFTER LANDING THE ENGINE WOULD NOT RESPOND WHEN ROLLING THE THROTTLE FROM THE FLY, 100 PERCENT NP POSITION, TO THE IDLE POSITION.  THROTTLE HAD BE ROLLED ALL THE WAY TO THE OFF POSITION TO SHUTDOWN THE ENGINE.  ACFT HAS BEEN AOG SINCE.  MFG HAS BEEN INVOLVED, HAS SEEN THE GARMIN SCREEN SHOTS, AND HAS BEEN PROVIDING SUPPORT. MFG ADVISES THESE SYMPTOMS APPEAR TO BE APPLICABLE TO CEB 73-6058, THIS ECU SN IS ON THE LIST OF THIS CEB.
